# SDR DALA2024123012094

- Difficulty date: December 27, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 75,159 hours, 24,806 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5805 CATERING REPORTS L4 DOOR GIRT BAR HANGING. CORRECTIVE ACTION: DOOR SLIDE & ASSIST BOTTLES PINED. RE ATTATCHED GIRT BAR TO ARMING PAW. DOOR ARMING OPERATES NORMALLY. DOOR SLIDE & ASSIST BOTTLE PINS REMOVED. PER B757 AMM 25-66. (6553478)
